# SDR CA140829005

- Difficulty date: August 26, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 10,360 hours
- Engine: Lyc O320D2J
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4371
- Condition: Malfunctioned
- Location: Engine
- Part time: 357 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAGNETO MISFIRING AND CAUSING HARD STARTING.
